Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Ambrosio - L. Faina - R. March

Variational Approximation of a Second Order Free Discontinuity Problem in Computer Vision

created on 22 Feb 2000
modified on 19 Dec 2001

[BibTeX]

Published Paper

Inserted: 22 feb 2000
Last Updated: 19 dec 2001

Journal: SIAM J. Math. Anal.
Number: 32
Pages: 1171-1197
Year: 2001


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1